mirage   mirage   mirage

Singular integrals with mixed homogeneity in product spaces

DSpace/Manakin Repository

Show simple item record

dc.creator Chen, Larry
dc.creator Le, Hung Viet
dc.date.accessioned 2011-06-03T20:29:24Z
dc.date.available 2011-06-03T20:29:24Z
dc.date.issued 2011-01
dc.identifier.citation Chen, L., & Le, H. V. (2011, January). Singular integrals with mixed homogeneity in product spaces. Mathematical Inequalities & Applications, 14(1), 155-172. en_US
dc.identifier.uri http://hdl.handle.net/1957/21618
dc.language.iso en_US en_US
dc.publisher Element en_US
dc.relation.ispartofseries Mathematical Inequalities & Applications en_US
dc.relation.ispartofseries Vol. 14 (2011) en_US
dc.subject Singular integrals en_US
dc.subject Maximal functions en_US
dc.subject Nonisotropic dilations en_US
dc.subject Product spaces en_US
dc.title Singular integrals with mixed homogeneity in product spaces en_US
dc.type Article en_US
dc.description.peerreview yes en_US


This item appears in the following Collection(s)

Show simple item record

Search ScholarsArchive@OSU


Advanced Search

Browse

My Account

Statistics